# SDR DALA2020090862980

- Difficulty date: September 6, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 58,866 hours, 27,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS INOPERATIVE AT LEFT SIDE OVERHEAD ISLE LIGHTS AND AFT LT OVERWING. REMOVED AND REPLACED BATTERY PACK. OPS CHECK GOOD. PER B737 AMM 33-51.
